# SDR HEEA079328

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,574 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 7645001076107
- Part serial: 515A
- Condition: Intermittent
- Location: Turbine Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 T5 INDICATOR INSTRUMENT LIGHT FLICKERS INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
